• Home
  • Gaviscon Double Action Liquid Sachets Mint 10Ml 12S

Gaviscon Double Action Liquid Sachets Mint 10Ml 12S

 

Gaviscon Double Action Liquid Sachets provides you with fast effective relief from the discomfort of heartburn and indigestion . It does this by first neutralising the excess stomach acid to relieve pain and discomfort, and then form a protective barrier over the stomach contents to soothe the burning pain in your chest. 12 x 10ml Sachets.
-Handy for when out and about.
-Mint Flavour.
-Oral Suspension.
-Contains Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate.
Also available: Gaviscon Advance and Gaviscon Double Action Tablets and Liquid.

Product: Each sachet (10ml) of oral suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the active ingredients. It also contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates. See leaflet for further information.

Dosage:
-For Oral use.
-Adults and children 12 years and over:
-One to two 10ml sachet after meals and at bedtime, up to four times a day.

-Children under 12 years: Should only be taken on medical advice.
-If symptoms persist after 7 days consult your doctor.

Caution: Keep out of the reach and sight of children.
-Do not store above 25°C and store in the original package.
-Do not refrigerate or freeze.
-Do not use this medicine after the expiry date.